Jump to content
CrazyBoards.org

Anyone else notice a change of skin tone on antipsychotics?


Recommended Posts

Hello Crazyboards forum,

I have a question.  Anyone else notice a change in skin tone after starting antipsychotic medication?  I was told by my doctor that these meds double the skin's exposure to the sun.  I used to very fair skinned, almost "pale" and now over the years since I have started taking antipsychotics my skin seems to have deepened more and more over time.  My skin is deeper in tone even in the colder months.  Now I am still considered fair, but there is a strong olive overtone to my skin and I trace the time this started happening back to when I started building up a blood level with the meds.  I find both to be attractive, I just began noticing it and found it rather "odd".  I read that one's skin tone will deepen over time with age, but I highly doubt a person would just become a completely different skin tone naturally. 

Link to post
Share on other sites

I know this is a dead thread lol but I just wanted to post this helpful article.  I have seen evidence to back this up on other websites as well.  It says here that change in skin tone can be a side effect of antipsychotic medication (look at the list of medications that cause it):

https://www.healthgrades.com/symptoms/skin-color-changes--causes

I have heard that taking zinc can help with these side effects and that it is also a great overall protection for the skin.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...